# SDR MASA200500374

- Difficulty date: May 19, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 9,023 hours, 8,622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10495
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO THE FIELD DUE TO A L/G AIR GROUND FAIL EICAS MESSAGE AND LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED THE LT MAIN LANDING GEAR WOW PROXIMITY SENSOR AND SERVICED THE NOSE LANDING GEAR STRUT.
